# SDR RRXA97319

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 296-302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FUSELAGE OUTER SKIN BENT AND DAMAGED BELOW A PIT DOOR  BETWEEN STA 296 TO STA 302.  REMOVED DAMAGED SKIN SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D02-R01.
